MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBLEM? S-ICD; Implantable Cardioverter Defibrillator (Non-Crt)

BOSTON SCIENTIFIC CORPORATION EMBLEM? S-ICD; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number A209
Medical Device Problem Codes No Audible Alarm (1019); Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
This supplemental is being submitted to correct the tab b.Adverse event/product prob section for the adverse event/product problem.The codes should be product problem and serious injury.The outcomes attrib to adv event code should be hospitalization - initial or prolonged.This supplemental report is being filed to provide additional information that the product has been explanted and returned.There were no additional adverse patient effects.It was reported that this device could not be interrogated.Magnet application over the device did not yield tones.The device has been implanted greater than ten years and the patient has not been compliant with follow-ups.Technical services suspects the battery is dead and discussed some options, such as a life vest.There were no adverse patient effects.The device remains implanted.
 
Additional Manufacturer Narrative
This supplemental is being submitted to correct the tab b.Adverse event/product prob section for the adverse event/product problem.The codes should be product problem and serious injury.The outcomes attrib to adv event code should be hospitalization - initial or prolonged.

Brand Name
EMBLEM? S-ICD
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50254248
Report Number2124215-2026-43690
Device Sequence Number10193707
Product Code LWS
UDI-Device Identifier00802526544101
UDI-Public(01)00802526544101(17)180412
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/12/2018
Device Model NumberA209
Device Catalogue NumberA209
Device Lot Number115567
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Supplement Date Received by Manufacturer08/26/2026
08/26/2026
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date09/14/2026
09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age28 YR
Patient SexMale